MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE

GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Model Number 1119.0010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the implants could not be completed as the locking cap was not returned.The sales representative confirmed that the original surgery was addressing a grade 2 spondylolisthesis that was reduced.She also returned images of the locking cap when it was reported loose.The images suggest the right l5 cap may have been loose, however, due to inability to replicate operative procedures it cannot be confirmed the state of the cap upon revision.The revision was completed when the right side of the construct had the tulips and caps replaced.The product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.
 
Event or Problem Description
It was reported that there was a revision for loose set screw and tulips at l5 right.Right side of the construct was replaced with 2x fresh 30mm tulips and 2x set screws.The post op ct scan confirmed correct and locked off placement.

Brand Name
CREO
Common Device Name
TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24402019
Report Number3004142400-2026-00022
Device Sequence Number9859099
Product Code MNH
UDI-Device Identifier00889095059496
UDI-Public00889095059496
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown